# SDR UIEA200700269

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 37,641 hours, 7,335 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bullnose
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE NR 3 ENG LT T/R UPPER FILLET BULLNOSE LEADING EDGE FAIRING.
